MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON SOLERA 4.75; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON SOLERA 4.75; SCREWDRIVER
Model Number 5484113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a user facility (uf) via manufacturer representative regarding spinal product that is used in spinal fusion procedure.It was reported that the device was broken.There is no patient involved in the event and no further complications or symptoms were reported.
 
Additional Manufacturer Narrative
E: first name and last name of initial reporter is unknown.H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.H11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON SOLERA 4.75
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21237068
Report Number1030489-2025-00369
Device Sequence Number15477181
Product Code HXX
UDI-Device Identifier00613994591203
UDI-Public00613994591203
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5484113
Device Catalogue Number5484113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date01/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown